| Model Number |
LTV 1200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported device stopped ventilating while in patient use on the lap top ventilator 1200.The customer reported the patient was removed from the ventilator and respiratory therapist began to manual resuscitate ( bag ) the patient.The customer reported there was no patient harm associated with the reported event.